American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] Jing Wang, Jiangong You and Qi Zhou. Response solutions for quasi-periodically forced harmonic oscillators. Trans. Amer. Math. Soc. 369 (2017) 4251-4274.
Abstract, references, and article information   
View Article: PDF

[2] L. Cveticanin. An Analytical Method for Truly Nonlinear Oscillators. Contemporary Mathematics 618 (2014) 229-245.
Book volume table of contents   
View Article: PDF

[3] Ivana Kovacic. On the Use of Special Functions for Studying Truly Nonlinear Conservative Oscillators. Contemporary Mathematics 618 (2014) 281-298.
Book volume table of contents   
View Article: PDF

[4] Jitsuro Sugie. Smith-type criterion for the asymptotic stability of a pendulum with time-dependent damping. Proc. Amer. Math. Soc. 141 (2013) 2419-2427.
Abstract, references, and article information   
View Article: PDF

[5] Jan Andres and Denis Pennequin. On the nonexistence of purely Stepanov almost-periodic solutions of ordinary differential equations. Proc. Amer. Math. Soc. 140 (2012) 2825-2834.
Abstract, references, and article information   
View Article: PDF

[6] Kadry Zakaria. Nonlinear interfacial waves in streaming flows. Quart. Appl. Math. 67 (2009) 265-281. MR 2514635.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Alexandre Cabot. Stabilization of oscillators subject to dry friction: Finite time convergence versus exponential decay results. Trans. Amer. Math. Soc. 360 (2008) 103-121. MR 2341995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Francesc Mañosas and Pedro J. Torres. Isochronicity of a class of piecewise continuous oscillators. Proc. Amer. Math. Soc. 133 (2005) 3027-3035. MR 2159782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dingbian Qian. Large amplitude periodic bouncing for impact oscillators with damping. Proc. Amer. Math. Soc. 133 (2005) 1797-1804. MR 2120280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] L. D. Pustyl'nikov. Stable oscillating motions in a model of a charged-particle accelerator. Trans. Moscow Math. Soc. 65 (2004) 177-211. MR 2193440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Henk W. Broer. KAM theory: The legacy of Kolmogorov's 1954 paper. Bull. Amer. Math. Soc. 41 (2004) 507-521. MR 2083638.
Abstract, references, and article information   
View Article: PDF

[12] Shiqing Zhang and Qing Zhou. Periodic solutions for planar 2N-body problems. Proc. Amer. Math. Soc. 131 (2003) 2161-2170. MR 1963764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Bin Liu. On Littlewood's boundedness problem for sublinear Duffing equations. Trans. Amer. Math. Soc. 353 (2001) 1567-1585. MR 1806727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Meirong Zhang. Periodic solutions of damped differential systems with repulsive singular forces. Proc. Amer. Math. Soc. 127 (1999) 401-407. MR 1637460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] James S. W. Wong. Nonoscillation theorems for second order nonlinear differential equations. Proc. Amer. Math. Soc. 127 (1999) 1387-1395. MR 1622997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Y. Yomdin. Oscillation of analytic curves. Proc. Amer. Math. Soc. 126 (1998) 357-364. MR 1443861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. H. Nasr. Sufficient conditions for the oscillation of forced super-linear second order differential equations with oscillatory potential . Proc. Amer. Math. Soc. 126 (1998) 123-125. MR 1451823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Zhang Shiqing. Multiple geometrically distinct closed noncollision orbits of fixed energy for N-body type problems with strong force potentials. Proc. Amer. Math. Soc. 124 (1996) 3039-3046. MR 1371142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jitsuro Sugie and Tadayuki Hara. Nonlinear oscillations of second order differential equations of Euler type. Proc. Amer. Math. Soc. 124 (1996) 3173-3181. MR 1350965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Lawrence Turyn. The damped Mathieu equation. Quart. Appl. Math. 51 (1993) 389-398. MR MR1218375.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] M. N. Nkashama. Periodically perturbed nonconservative systems of Li\'enard type . Proc. Amer. Math. Soc. 111 (1991) 677-682. MR 1057959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] George Seifert. Resonance in undamped second-order nonlinear equations with periodic forcing. Quart. Appl. Math. 48 (1990) 527-530. MR MR1074967.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] James S. W. Wong. Oscillation theorems for second order nonlinear differential equations . Proc. Amer. Math. Soc. 106 (1989) 1069-1077. MR 952324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jairo Santanilla. Existence of nonnegative solutions of a semilinear equation at resonance with linear growth . Proc. Amer. Math. Soc. 105 (1989) 963-971. MR 964462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Pei Yu and K. Huseyin. Bifurcations associated with a three-fold zero eigenvalue. Quart. Appl. Math. 46 (1988) 193-216. MR 950597.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] M. R. S. Kulenović and G. Ladas. Oscillations of the sunflower equation. Quart. Appl. Math. 46 (1988) 23-28. MR 934678.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] George Seifert. Oscillatory solutions for certain delay-differential equations . Proc. Amer. Math. Soc. 104 (1988) 553-557. MR 962827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Vadim Komkov. Perturbations near zero of the leading coefficient of solutions to a nonlinear differential equation . Proc. Amer. Math. Soc. 99 (1987) 93-104. MR 866436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Hal L. Smith. On the small oscillations of the periodic Rayleigh equation. Quart. Appl. Math. 44 (1986) 223-247. MR 856177.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Ju Rang Yan. Oscillation theorems for second order linear differential equations with damping . Proc. Amer. Math. Soc. 98 (1986) 276-282. MR 854033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 45 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia